MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOMARK; MAMMOMARK BIOPSY SITE IDENTIFIER 10G BOWTIE

DEVICOR MEDICAL PRODUCTS INC MAMMOMARK; MAMMOMARK BIOPSY SITE IDENTIFIER 10G BOWTIE
Model Number MMK1001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported that the applicator tip sheared off in the breast after the marker was deployed.The mammomark was placed during an upright st procedure using the revolve 10g probe.The marker applicator tip was visible outside the biopsy cavity in the post-procedure image.The marker applicator has been discarded.At the time the complaint was recieved it was undecided if any surgical intervention would take place.To date no new infomation regarding additional surgery has been recieved.Patient has not experienced any adverse reactions related to the object.No additional patient complications were noted.The device was not returned for evaluation.Based on available information and user feedback, the most likely root cause was determined to be customer failure to follow the instructions for use (ifu).The ifu clearly states: "caution: do not insert beyond appropriate band or tip damage may occur." "caution: do not activate the probe cutter or other clinical functions while a marker is inserted in the probe.Take care to completely remove the marker out of the probe before activating any of the holster's clinical functions." failure to adhere to these precautions may have contributed to the reported issue.If any new information becomes available, the complaint will be reassessed accordingly.
 
Event or Problem Description
The customer reported that the applicator tip sheared off in the breast after the marker was deployed.The mammomark was placed during an upright st procedure using the revolve 10g probe.The marker applicator tip was visible outside the biopsy cavity in the post-procedure image.The marker applicator has been discarded.

Brand Name
MAMMOMARK
Common Device Name
MAMMOMARK BIOPSY SITE IDENTIFIER 10G BOWTIE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnatii OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e. business way
cincinnati, OH 45241
MDR Report Key25229170
Report Number3008492462-2026-00008
Device Sequence Number10237887
Product Code NEU
UDI-Device Identifier00841911102724
UDI-Public(01)00841911102724(10)F12608307D(17)290218
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K082278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMMK1001
Device Lot NumberF12608307D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown